# SDR CKSA97047

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND STA 680 FRONT SPAR OF WING BOX IN MID ELECTRONICS BAY HAS CRACKED WEB.  REPAIRED PRESSURE BULKHEAD STA 680 IAW DC8 SRM 53-2-5 FIGURE 13.  CORROSION TASK CARD NUMBER 2000-0551.  NON-ROUTINE TASK CARD NUMBER 82897.
